HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The e-multiplicity and addition-deletion theorems for multiarrangements

Files in This Item:
pre823.pdf153.1 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83973

Title: The e-multiplicity and addition-deletion theorems for multiarrangements
Authors: Abe, Takuro Browse this author
Terao, Hiroaki Browse this author
Wakefield, Max Browse this author
Issue Date: 23-Dec-2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 823
Start Page: 1
End Page: 16
Abstract: The addition-deletion theorems for hyperplane arrangements, which were originally shown in [T1], provide useful ways to construct examples of free arrangements. In this article, we prove addition-deletion theorems for multiarrangements. A key to the generalization is the definition of a new multiplicity, called the e-multiplicity, of a restricted multiarrangement. We compute the e-multiplicities in many cases. Then we apply the addition-deletion theorems to various arrangements including supersolvable arrangements and the Coxeter arrangement of type A3 to construct free and non-free multiarrangements.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69631
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University